# SDR 9JLA2013112604369

- Difficulty date: October 2, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N732AC
- Make and model: Emb EMB-505
- Aircraft serial: 50500070
- Aircraft time: 652 hours, 400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6401353000
- Part serial: 000274
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ACFT SHUTDOWN THE ACFT EMERGENCY LIGHTS, INTERIOR & EXTERIOR, REMAINED ON.  TROUBLESHOOTING IDENTIFIED THE NR 1 EMERGENCY BATTERY AS DEFECTIVE PN 640-13530-00 5434-00 SN 000274.  THE EMERGENCY BATTERY WAS REPLACED & FUNCTIONAL CHECKS WERE SATISFACTORY.
